Escitalopram

I have to start taking escitalopram today as I made a promise to start my medication. I'm already stressing out about this and already had a migraine too with the worry over these tablets. Im scared they will make me really ill or turn me into a zombie as there is loads if side effects with them. I haven't slept much all night and I'm breaking out in sweats too.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

2 Replies

oldestnewest
  • I take Citalopram Dianne and wish it would turn me into a Zombie at times! It won't do that, just provide a few chemicals that you are short of at the moment. You probably won't even notice any difference at all. I just wish they would make a magic pill....I would have the lot!! x

  • Hi Dianne

    I m on the same pill,lol!at times the first two weeks can be hard or u can see yourself gettin worse..it should say it on the leaflet as well.so try to make notice of this.but if u still have problems after 10 days/2 weeks it could be is not the right meds for u..Good luck u re doing great xx

You may also like...